# SDR CA100113005

- Difficulty date: January 8, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 57,890 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: SC47003
- Condition: Leaking
- Location: Green Sys
- Part time: 37,337 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT ENCOUNTERED A COMPLETE FAILURE OF THE GREEN HYD SYS PRIOR TO LANDING. FLIGHT CREW DECLARED A PAN PAN WITH ATC AS A PRECAUTION AND WERE TO BE MET BY CFR AFTER LANDING. AS RECEIVED IN HGR, GREEN RESERVOIR MECH QTY GAGE READS 5L AND REGISTERS ON ECAM.  PILOT REPORTS PUMP SELECTED OFF AFTER ECAM WARNING (LESS THAN 5 MIN).  UNIT SHOP CHECK WAS 11174 FH AGO.
